BibTeX record journals/ijcm/QinFCZ12

download as .bib file

@article{DBLP:journals/ijcm/QinFCZ12,
  author    = {Xiaolin Qin and
               Yong Feng and
               Jingwei Chen and
               Jingzhong Zhang},
  title     = {A complete algorithm to find exact minimal polynomial by approximations},
  journal   = {Int. J. Comput. Math.},
  volume    = {89},
  number    = {17},
  pages     = {2333--2344},
  year      = {2012},
  url       = {https://doi.org/10.1080/00207160.2012.716199},
  doi       = {10.1080/00207160.2012.716199},
  timestamp = {Sun, 28 May 2017 13:17:48 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/ijcm/QinFCZ12},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI, founded at University of Trier